# SDR SWAA2023042521286

- Difficulty date: March 27, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N8529Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36974
- Aircraft time: 19,992 hours, 9,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SUB THRESHOLD WEB MULTIPLE AREAS AROUND NUT PLATE HOLES BS794 TO BS847 RBL 26.5 WL156<[01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 794.5+8' REMOVED 0.020' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.045' FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1 USING ATS TOOL ID ATS 2473 DUE 08/2023;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE;[03] LOCATED; DRILLED; DEBURRED; AND INSTALLED NUT PLATES ON NEW AFT CARGO BAY SUB THRESHOLD WEB BS794 TO BS847 RBL 26.5 WL156 IAW SRM 51-40-02 AND DWG #146A8340.;[04] VERIFIED CORRECTIVE ACTION 3.;[05] OK TO INSTALL SUB THRESHOLD WEB;[06] OK TO INSTALL IS GIVEN.;[07] INSTALLED AFT CARGO BAY SUB THRESHOLD WEB BS794 TO BS847 RBL 26.5 WL156 IAW SRM 51-40-02 AND DWG #146A8340.;[08] UPDATED PART USE;[09] VERIFIED CORRECTIVE ACTION 8.;[10] WORKSCOPE IS COMPLETE
